Firstly, well done on having sex 4 weeks after your baby was born lol - it took me months before i let my husband anywhere near me hehehe....
To get side effects continue is very normal unfortunately - after removal, some people actually find that they start getting new symptoms or have the old ones get worse, or else everything gets better then comes back a few months later - it all depends on how disrupted the hormone system has become after mirena - some of us have more damage done to us than others. So, it is perfectly possible for the hormones still to be causing the headaches and any other strange things that are going on in your body right now.
Do you have any other symptoms of pregnancy? Mirena usually will cause a miscarriage if someone gets pregnant either just before or during the time that mirena is inside the woman (not only is it the same chemical as used in the "morning after" pill, commonly used to create a quick early termination of any possible fertilized egg, in women who have had "an accident", but of course the shape of the iud itself will knock off any fertised egg trying to implant itself.) The fact that you had bleeding does point to you not being pregnant. however, having said that, it is amazing what the body can achieve sometimes and babies do sometimes survive in spite of everything, so i would never rule anything out without having proper tests first. if in doubt, you should always get a test just to be absolutely sure. They dont cost too much and are worth putting your mind at rest. please let us know how you get on. Thinking of you. xx